# SDR AALA202410155726

- Difficulty date: October 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 66,604 hours, 39,339 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Ops
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LEFT-HAND PASSENGER/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR REQUIRES SERVICING. (READS 1450 PSI AT 41 DEGREES FAHRENHEIT). SERVICED FORWARD LEFT-HAND PASSENGER/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR PER AMM 52-10-00. SERVICED TO 1650 PSI AT 41 DEGREES FAHRENHEIT.
